MathSciNet Relay Station
MathSciNet bibliographic data
MR1075374 (91j:04002) 04A15 (54H05)
Pawlikowski, Janusz Parametrized Ellentuck theorem. Topology Appl. 37 (1990), no. 1, 65–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement